# SDR AALA20160815003

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 55,864 hours, 13,649 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Speedbrakes
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE AUTO SPEEDBRAKE EICAS AND AUTO SPEED BRAKE DISCREET WARNING LIGHT ILLUMINATED.  EMERGENCY DECLARED, AND LANDING UNEVENTFUL.  MAINTENANCE ACCOMPLISHED AUTO SPEEDBRAKE OPS TEST IAW AMM 27-62-00. MESSAGE CLEARED. SYSTEM CHECKED NORMAL.
